Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On order-convergence


Author: E. S. Wolk
Journal: Proc. Amer. Math. Soc. 12 (1961), 379-384
MSC: Primary 06.20
DOI: https://doi.org/10.1090/S0002-9939-1961-0136562-7
MathSciNet review: 0136562
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Moore-Smith convergence in general topology, Ann. of Math. vol. 38 (1937) pp. 39-56. MR 1503323
  • [2] O. Frink, Ideals in partially ordered sets, Amer. Math. Monthly vol. 61 (1954) pp. 223-234. MR 0061575 (15:848a)
  • [3] -, Topology in lattices, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 569-582. MR 0006496 (3:313b)
  • [4] J. L. Kelley, General topology, New York, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [5] E. J. McShane, Order-preserving maps and integration processes, Annals of Mathematics Studies, no. 31, Princeton University Press, 1953. MR 0056064 (15:19g)
  • [6] B. C. Rennie, Lattices, Proc. London Math. Soc. vol. 52 (1951) pp. 386-400. MR 690634 (13:7c)
  • [7] -, The theory of lattices, Cambridge, Foister and Jagg, 1951. MR 0047604 (13:901b)
  • [8] A. J. Ward, On relations between certain intrinsic topologies in partially ordered sets, Proc. Cambridge Philos. Soc. vol. 51 (1955) pp. 254-261. MR 0070995 (17:67b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.20

Retrieve articles in all journals with MSC: 06.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0136562-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society